×

zbMATH — the first resource for mathematics

Structure of Bernstein algebras. (Structure des algèbres de Bernstein.) (French) Zbl 0831.17015
Les auteurs reprennent l’étude de la structure des algèbres de Bernstein: soit \(A= Ke\oplus U\oplus V\), décomposition de Peirce relative à un idempotent \(e\) non nul de \(A\). Plusieurs propriétés des idéaux de \(A\) sont prouvées; une condition nécessaire et suffisante pour qu’une algèbre de Bernstein soit de Jordan, relative à sa décomposition de Peirce, est démontrée.
Dans l’étude de la nilpotence, les auteurs donnent une autre preuve de la conjecture de Grishkov. Ils mettent en évidence le rôle de l’idéal \(L= \{x\); \(x\in U\); \(xU=0\}\). Ils étudient aussi certaines propriétés de la dupliquée de \(A\).

MSC:
17D92 Genetic algebras
17C50 Jordan structures associated with other structures
17C27 Idempotents, Peirce decompositions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alcalde, M.T.; Baeza, R.; Burgueño, C., Autour des algèbres de Bernstein, Arch. math., 53, 134-140, (1989) · Zbl 0648.17011
[2] Grishkov, A.N., On the genetic property of Bernstein algebras, Soviet math. dokl., 35, 489-492, (1987) · Zbl 0643.17017
[3] Hentzel, I.R.; Peresi, L.A., Semi-prime Bernstein algebras, Arch. math., 52, 539-543, (1989) · Zbl 0643.17018
[4] Holgate, P., Genetic algebras satisfying Bernstein’s stationarity principle, J. London math. soc., 9, 613-623, (1975) · Zbl 0365.92025
[5] Koulibaly, A.; Ouattara, M., Structure et théorie de Frattini d’une algèbre de Bernstein, Algebras groups geom., 8, 145-158, (1991) · Zbl 0748.17036
[6] Micali, A.; Ouattara, M., Dupliquée d’une algèbre et le théorème d’etherington, Linear algebra appl., 153, 193-207, (1991) · Zbl 0734.17003
[7] Micali, A.; Zitan, F., Automorphismes d’une algèbre de Bernstein, Cahiers math. Montpellier, 38, 109-116, (1989) · Zbl 0753.17044
[8] Micali, A.; Ouattara, M., Sur la dupliquée d’une algèbre II, Bull soc. math. belg. Sér. A, 43, 113-125, (1991) · Zbl 0749.17045
[9] Micali, A.; Ouattara, M., Sur LES algèbres de Jordan génétiques, Ann. univ. clermont II, 27, 193-227, (1991), Sér. Math. · Zbl 0766.17029
[10] Ouattara, M., Algèbres de Jordan et algèbres génétiques, Cahiers math. Montpellier, 37, (1988)
[11] Peresi, L.A., Nilpotency in Bernstein algebras, Arch. math., 56, 437-439, (1991) · Zbl 0692.17013
[12] Schafer, R.D., An introduction to nonassociative algebras, (1966), Academic New York · Zbl 0145.25601
[13] Wörz-Busekros, A., Bernstein algebras, Arch. math., 48, 388-398, (1987) · Zbl 0597.17014
[14] Zhevlakov, K.A., Rings that are nearly associative, (1982), Academic New York · Zbl 0487.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.